Health knowledge made personal
Join this community!
› Share page:

Does Antibibiotics cause intestinal diarrhea?


Posted by Cindy

I recently had minor surgery 2-1/2 weeks ago. Prior to the surgery, I was given an antibiotic intravenously. A few days after the surgery, I started having upper intestinal pains and developed diarrhea. I am still having the problems.

Could the antibiotic have caused the problems??

Thanks,

Cindy

 
Answers (1)
Sort by: Newest first | Oldest first

Antibiotics destroy the good, necessary and essential intestinal flora. Any time you take a course of antibiotics (any kind) you should replace the intestinal bacteria by eating yogurt daily and/or adding acidophilus and other intestinal bacteria as supplemets.

 

all good things,

Al Link

Sexy Spiritual Relationships Membership


 

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment:

Related Searches

Related Articles